MAUDE Adverse Event Report: RIVERPOINT MEDICAL HI FI; SUTURE

RIVERPOINT MEDICAL HI FI; SUTURE
Model Number 8536
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146); Foreign Body In Patient (2687)
Date of Event 04/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation and the metal fragment could not be linked to the device in question.A lot number for the product was requested but not provided by the reporter.An investigation into complaint history and ncr history for the product was performed, no negative quality trends were identified associated with this product.The alleged deficiency described could not be substantiated.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "the needle broke during use without the surgeon's knowledge and fragment was inadvertently left in the patient." reporter also noted that the "patient underwent surgery performed by <> to remove the metal which turned out to be a portion of a meniscus repair needle.It was successfully extracted.".

Brand Name
HI FI
Common Device Name
SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL
825 ne 25th ave
portland OR 97232
MDR Report Key11805737
Report Number3006981798-2021-00004
Device Sequence Number19683173
Product Code GAT
UDI-Device Identifier20653405002045
UDI-Public20653405002045
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K100006
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8536
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2021
Initial Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;